# SDR 9806169924

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Hyd Syst
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE DROPPED TO ZERO EN ROUTE.  CREW DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLEX LINE LEAKING AT ELECTRIC PUMP OUTLET.  REPLACED LINE, OPERATIONAL CHECK OK.
